# SDR SWAA2022030326232

- Difficulty date: February 10, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 41,169 hours, 24,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO DOORWAY; LWR THRESHOLD IB STRAP; BS 787 TO BS 850; RBL 21; WL 156 / CORROSION ON STRAP P/N 146A8128-14 WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM; REMOVED STRAP BS 787-BS850; RBL 21; WL156 PER SRM 51-40-02-0G-0; INSTALLED NEW THRESHOLD STRAP BS 787-BS850; RBL21; WL156 PER SRM 51-40-02-0G-0; DWG 146A8120; DWG 146A8349 DWG 146A0081 93114U 26FEB19
